# SDR CA010627034

- Difficulty date: June 19, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) A/C IN CRUISE AT FL.310, CREW NOTICED FLUCTATION IN OIL PRESSURE WITH A LOSS OF OIL PRESSURE. ENGINE SHUT DOWN BY THE FLIGHT CREW AND LANDED IN PHOENIX. INVESTIGATING AT THIS POINT SHOWS OIL TANK AS GOOD. OIL LEVEL IN GEARBOX IS GOOD. GE ON WING SUPPORT IS ON SITE TO HELP WITH INVESTIGATION. FSR HAS REQUESTED THAT THE MDC BE DOWNLOADED AND THE DFDR BE DOWNLOADED.
